Alert archive / Alabama / Flash Flood Warnings in 2019

Flash Flood Warning 6, NWS Birmingham, AL

August 23, 2019Jefferson County, Shelby County, Alabama

NWS Birmingham, AL issued this flash flood warning at Aug 23, 2019, 3:15 PM CDT for Jefferson County, Shelby County, Alabama. It was in force for 3 hr. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 23, 2019, 3:15 PM CDT (20:15 UTC)
Expired
Aug 23, 2019, 6:15 PM CDT
In force
3 hr
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Flood severity
None

Counties Jefferson County, AL, Shelby County, AL

The radar

The Birmingham radar (KBMX), 27 km from the middle of the area, began a volume at 20:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 23, 3:40 PM CDTFLASH FLOODOak Mountain Amphitheat, ALVIDEO RELAYED FROM SOCIAL MEDIA. WATER A FEW FEET DEEP FLOODING AREAS NEAR WALMART AND EDGARS BAKERY IMMEDIATELY NORTH OF HIGHWAY 119.
Aug 23, 3:45 PM CDTFLASH FLOOD1 Ese Vestavia Hills, ALVIDEO INDICATING A FEW FEET OF FLOWING WATER ACROSS THE ROADWAY AT ROCKY RIDGE ROAD AND MORGAN DR.
Aug 23, 3:58 PM CDTFLASH FLOOD2 Se Vestavia Hills, ALSEVERAL VEHICLES SUBMERGED IN WATER NEAR THE ROCKY RIDGE ELEMENTARY SCHOOL.
Aug 23, 4:00 PM CDTFLASH FLOODThe Summit, ALCAHABA HEIGHTS ROAD HAS SEVERAL FEET OF WATER ACROSS IT NEAR AUTUMN LANE.
Aug 23, 4:15 PM CDTFLASH FLOODHoover Veterans Park, ALWATER A FEW FEET DEEP IN VETERANS PARK.
Aug 23, 4:20 PM CDTHEAVY RAIN 4.082 Sw The Summit, AL4.08 INCHES IN 90 MINUTES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this flash flood warning; the first came 25 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 8.3 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2019-08-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1064 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2019-08-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -3 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1064 J/kg
Mixed-layer CIN
-50 J/kg
Mixed-layer LCL
816 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
-3 m²/s²
0-3 km storm-relative helicity
29 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

133 
WGUS54 KBMX 232015
FFWBMX
ALC073-117-232315-
/O.NEW.KBMX.FF.W.0006.190823T2015Z-190823T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Birmingham AL
315 PM CDT Fri Aug 23 2019

The National Weather Service in Birmingham has issued a

* Flash Flood Warning for...
  North central Shelby County in central Alabama...
  Southeastern Jefferson County in central Alabama...

* Until 615 PM CDT.

* At 315 PM CDT, Doppler radar and automated rain gauges indicated 
  thunderstorms producing heavy rain across the warned area. Two to 
  three inches of rain have already fallen. Flash flooding is 
  expected to begin shortly.

* Some locations that will experience flooding include...
  Hoover, Vestavia Hills, Pelham, Mountain Brook, Indian Springs
  Village, Cahaba Heights, Riverchase, Patton Creek, The Summit,
  Riverchase Galleria, Oak Mountain Amphitheater, Meadowbrook, Oak
  Mountain State Park, Brook Highland and Hoover Veterans Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3347 8668 3344 8667 3337 8667 3333 8673
      3333 8684 3340 8683 3345 8678 3348 8674

$$

89^GSatterwhite
2 follow-up statements
006 
WGUS74 KBMX 232057
FFSBMX

Flash Flood Statement
National Weather Service Birmingham AL
357 PM CDT Fri Aug 23 2019

ALC073-117-232315-
/O.CON.KBMX.FF.W.0006.000000T0000Z-190823T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Shelby AL-Jefferson AL-
357 PM CDT Fri Aug 23 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR
NORTH CENTRAL SHELBY AND SOUTHEASTERN JEFFERSON COUNTIES...

At 354 PM CDT, rainfall was starting to lessen across the warned 
area. However, earlier rain totals of two to three inches in a short 
period of time, observed by radar and weather stations, have 
resulted in areas of flash flooding. The warning will continue until 
the threat of flooding has ended.

Some locations that will experience flooding include...
Hoover, Vestavia Hills, Pelham, Mountain Brook, Indian Springs
Village, Cahaba Heights, Riverchase, Patton Creek, The Summit,
Riverchase Galleria, Oak Mountain Amphitheater, Meadowbrook, Oak
Mountain State Park, Brook Highland and Hoover Veterans Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3347 8668 3344 8667 3337 8667 3333 8673
      3333 8684 3340 8683 3345 8678 3348 8674

$$

89^GSatterwhite
466 
WGUS74 KBMX 232156
FFSBMX

Flash Flood Statement
National Weather Service Birmingham AL
456 PM CDT Fri Aug 23 2019

ALC073-117-232315-
/O.CON.KBMX.FF.W.0006.000000T0000Z-190823T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Shelby AL-Jefferson AL-
456 PM CDT Fri Aug 23 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR
NORTH CENTRAL SHELBY AND SOUTHEASTERN JEFFERSON COUNTIES...

At 447 PM CDT, areas of flooding continue due to observed rain 
totals of two to four inches during a short period of time earlier 
this afternoon across the warned area. Lingering flooding has been 
reported in and near Cahaba Heights, Inverness, Vestavia Hills, 
Indian Springs Village, Hoover, and northern Pelham. Flooding is 
most apparent along creeks as well as drainage and low lying areas. 
Due to continued impacts, the warning remains in effect.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3347 8668 3344 8667 3337 8667 3333 8673
      3333 8684 3340 8683 3345 8678 3348 8674

$$

89^GSatterwhite

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this flash flood warning went out at Aug 23, 3:15 PM CDT, 0 minutes earlier.

Area forecast discussion, Aug 23, 3:15 PM CDT, 0 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
315 PM CDT Fri Aug 23 2019

.SHORT TERM...
/Updated at 0315 PM CDT Fri Aug 23 2019/

Tonight and Saturday.

Showers and storms should continue propagating eastward with the
greatest coverage transitioning to our east-central counties this
evening. Areas that have already experienced rainfall are unlikely
to see additional development, and coverage will decrease tonight
as the boundary layer cools. This activity is generally being
supported by weak height falls associated with an approaching weak
upper-level trough and east-west oriented cold front. The front
should continue to move slowly southward and become nearly
stationary across North Alabama. This setup will provide a good
focus for numerous showers and storms across our forecast area on
Saturday.

87/Grantham

.LONG TERM...
/Updated at 0324 AM CDT Fri Aug 23 2019/

Saturday through Thursday.

A wet and rainy weekend looks to be in order across the forecast
area as the trough continues moving across the far eastern CONUS
with a ridge and drier airmass building in upstream over the Great
Lakes region. The east to west oriented surface front will meander
across the Tennessee Valley and inch its way into northern Alabama
on Saturday. This will support numerous to likely showers and
thunderstorms among a moist airmass with highs in the upper 80s to
near 90F across the forecast area both days. Best rain coverage
will be during the afternoon but with some rain lingering after
dark as well. Two separate developments, combined with southerly
flow around the Bermuda High, will help usher this boundary back
to the northeast before it has a chance to make it south of the
forecast area. The first being a low off the eastern coast of
Florida, which bears watching over the next few days for tropical
development, although this feature will stay well east of the
forecast area thanks to southwesterly steering winds aloft
associated with the second and more influential feature. A
shortwave trough embedded within a larger trough will deepen over
the Central and Midwest CONUS extending south into the Gulf of
Mexico Sunday into Monday as southwesterly winds become more
prevalent over the forecast area. As the shortwave moves across
the Southeast, rain chances are progged to remain elevated heading
into early next week with highs lowering into the upper 80s for
most of Central Alabama on Monday and potentially Tuesday as well.

We could see a touch of dry mid-level air move in behind the trough
in our western counties on Tuesday which may limit overall rain
chances west of I-65, but would expect high moisture content to
remain below 500mb for continued support of 50 to 60 percent PoPs.
A cold front is expected to pass on Wednesday and Thursday as the
large-scale trough and low height center continues to rotate
slowly eastward over Ontario and Hudson Bay. Should see a north to
south surge of drier air behind the front towards the end of this
extended forecast with rain chances finally trending downwards
due to the drier low and mid-level airmass. Increased sunshine and
lower rain chances will allow highs to rise back into the low
90s, although humidity values will be much lower.

86

&&

.AVIATION...
18Z TAF Discussion.

Convective activity will remain high across the northern TAF sites
in Central Alabama through the afternoon hours. Heavy downpours in
short-lived showers and storms will continue to impact BHM, ANB,
and ASN through 00z. TEMPO groups have been included for TSRA for
those terminals through the afternoon hours, and amendments will
be necessary due to the sporadic nature of the shower and storm
development. Meanwhile, the southern TAF sites at MGM and TOI are
fairly quiet this afternoon, and TSRA chances are more limited in
those locations. For now, any mention of TSRA or VCTS have been
removed from the TAF for at least the next six hours and only SHRA
mentioned. Amendments may be needed later this afternoon if
current radar trends change.

The next forecast challenge will be for the possibility of low
cloud development overnight tonight. For now, have kept scattered
low clouds and MVFR vis for the northern terminals as guidance
continues to hint at this possibility. Ground moisture from
today's showers and storms could also contribute enough low-level
moisture for fog and low cloud development as well. Therefore, the
trends of at least some low clouds and reduced vis remain in the
TAFs during the overnight period.

56/GDG

&&

.FIRE WEATHER...

High rain chances and RH values will continue through the weekend
for most of the forecast area. There are no fire weather concerns.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     70  88  69  86  68 /  40  70  50  70  60
Anniston    71  88  70  86  70 /  40  70  50  80  60
Birmingham  73  89  72  88  71 /  30  70  50  80  60
Tuscaloosa  73  88  72  89  72 /  30  70  40  80  60
Calera      72  87  70  88  70 /  30  70  50  80  60
Auburn      72  88  71  86  71 /  40  60  50  80  60
Montgomery  73  91  73  91  72 /  30  60  50  70  60
Troy        72  90  71  89  70 /  30  50  50  70  60

&&

.BMX WATCHES/WARNINGS/ADVISORIES/...
None.

&&
Hazardous weather outlook, Aug 23, 3:37 AM CDT, 11 hours 38 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
337 AM CDT Fri Aug 23 2019

ALZ011>015-017>050-241145-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
337 AM CDT Fri Aug 23 2019

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Outlook through Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management is not
expected at this time.

In the hours before

Special weather statement, Aug 23, 1:02 PM CDT, 2 hours 13 minutes before
Special Weather Statement
National Weather Service Birmingham AL
102 PM CDT Fri Aug 23 2019

ALZ017-231830-
Blount AL-
102 PM CDT Fri Aug 23 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL BLOUNT COUNTY UNTIL
130 PM CDT...

At 102 PM CDT, Doppler radar was tracking a strong thunderstorm over
Hayden, or 9 miles southwest of Cleveland, moving east at 20 mph.

Pea size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Cleveland, Dallas, Locust Fork, Trafford, Allgood, Fairview, Hayden,
Nectar, Blount Springs, Inland Lake, Bangor, Easley, Remlap and Clear
Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Birmingham.

&&

LAT...LON 3395 8652 3383 8650 3384 8679 3395 8681
      3395 8679 3396 8679 3397 8678 3397 8677
      3398 8676 3404 8661
TIME...MOT...LOC 1802Z 258DEG 15KT 3391 8670

40/Sizemore
Special weather statement, Aug 23, 1:06 PM CDT, 2 hours 9 minutes before
Special Weather Statement
National Weather Service Birmingham AL
106 PM CDT Fri Aug 23 2019

ALZ013-231830-
Fayette AL-
106 PM CDT Fri Aug 23 2019

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL FAYETTE COUNTY UNTIL 130
PM CDT...

At 106 PM CDT, Doppler radar was tracking a strong thunderstorm near
Bankston, or near Fayette, moving east at 15 mph.

Pea size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Fayette, Berry, Bankston, Fayette County Public Lake, Fowlers
Crossroads and Richard Arthur Field.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Birmingham.

&&

LAT...LON 3369 8783 3380 8776 3381 8757 3370 8758
      3360 8764
TIME...MOT...LOC 1806Z 276DEG 12KT 3372 8773

40/Sizemore
Special weather statement, Aug 23, 1:16 PM CDT, 1 hour 59 minutes before
Special Weather Statement
National Weather Service Birmingham AL
116 PM CDT Fri Aug 23 2019

ALZ015-231845-
Walker AL-
116 PM CDT Fri Aug 23 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WALKER COUNTY UNTIL
145 PM CDT...

At 116 PM CDT, Doppler radar was tracking a strong thunderstorm near
Jasper, moving east at 10 mph.

Pea size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Jasper, Carbon Hill, Parrish, Oakman, Cedrum Area, Holly Grove,
Gamble, Townley and Walker County Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Birmingham.

&&

LAT...LON 3373 8753 3387 8753 3394 8729 3383 8724
      3370 8729
TIME...MOT...LOC 1816Z 266DEG 10KT 3381 8738

40/Sizemore
Special weather statement, Aug 23, 2:11 PM CDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Birmingham AL
211 PM CDT Fri Aug 23 2019

ALZ021-028-029-231945-
Clay AL-Randolph AL-Cleburne AL-
211 PM CDT Fri Aug 23 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN RANDOLPH...SOUTH
CENTRAL CLEBURNE AND NORTHEASTERN CLAY COUNTIES UNTIL 245 PM CDT...

At 211 PM CDT, Doppler radar was tracking a strong thunderstorm over
Delta, or 10 miles southeast of Oxford, moving east at 10 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Delta, Mount Cheaha, Hollis Crossroads, Camp Sequoyah and
Chalafinnee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Birmingham.

&&

LAT...LON 3339 8576 3347 8583 3359 8567 3343 8556
TIME...MOT...LOC 1911Z 251DEG 8KT 3347 8571

40/Sizemore
Special weather statement, Aug 23, 2:28 PM CDT, 47 minutes before
Special Weather Statement
National Weather Service Birmingham AL
228 PM CDT Fri Aug 23 2019

ALZ024-232000-
Jefferson AL-
228 PM CDT Fri Aug 23 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN JEFFERSON COUNTY UNTIL
300 PM CDT...

At 227 PM CDT, Doppler radar was tracking a strong thunderstorm over
Pleasant Grove, or over Hueytown, moving east at 20 mph.

Pea size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Birmingham, Hoover, Vestavia Hills, Bessemer, Homewood, Mountain
Brook, Hueytown, Irondale, Fairfield, Pleasant Grove, Midfield,
Adamsville, Brighton, Lipscomb, Sylvan Springs, Mulga, Maytown, North
Johns, Birmingham Fairgounds and Five Points South.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3350 8658 3347 8661 3347 8667 3343 8670
      3343 8672 3342 8672 3342 8675 3337 8678
      3336 8683 3333 8684 3333 8689 3330 8693
      3328 8693 3327 8695 3327 8697 3325 8698
      3325 8703 3347 8726 3363 8712 3363 8709
TIME...MOT...LOC 1927Z 291DEG 19KT 3347 8697

40/Sizemore
Special weather statement, Aug 23, 2:44 PM CDT, 31 minutes before
Special Weather Statement
National Weather Service Birmingham AL
244 PM CDT Fri Aug 23 2019

ALZ028-232015-
Clay AL-
244 PM CDT Fri Aug 23 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CLAY COUNTY UNTIL
315 PM CDT...

At 244 PM CDT, Doppler radar was tracking a strong thunderstorm over
Ashland, moving east at 10 mph.

Pea size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Lineville, Ashland, Barfield and Cragford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Birmingham.

&&

LAT...LON 3330 8565 3321 8565 3318 8586 3329 8592
      3340 8570 3331 8564
TIME...MOT...LOC 1944Z 253DEG 9KT 3327 8581

40/Sizemore

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 23, 11:29 AM CDTSpecial Weather StatementBMXEtowah31 min
Aug 23, 12:31 PM CDTSpecial Weather StatementBMXFayette29 min
Aug 23, 1:02 PM CDTSpecial Weather StatementBMXBlount28 min
Aug 23, 1:06 PM CDTSpecial Weather StatementBMXFayette24 min
Aug 23, 1:16 PM CDTSpecial Weather StatementBMXWalker29 min
Aug 23, 2:11 PM CDTSpecial Weather StatementBMXCleburne34 min
Aug 23, 2:28 PM CDTSpecial Weather StatementBMXJefferson32 min
Aug 23, 2:44 PM CDTSpecial Weather StatementBMXClay31 min
Aug 23, 2:54 PM CDTAreal Flood AdvisoryBMXJefferson, Shelby2 hr
Aug 23, 3:12 PM CDTAreal Flood AdvisoryBMXShelby2 hr
Aug 23, 4:13 PM CDTSpecial Weather StatementBMXCoosa32 min
Aug 23, 4:38 PM CDTSpecial Weather StatementBMXChambers37 min
Aug 23, 5:37 PM CDTSpecial Weather StatementBMXElmore23 min
Aug 23, 6:12 PM CDTSpecial Weather StatementBMXElmore33 min
Aug 23, 6:28 PM CDTSpecial Weather StatementBMXAutauga32 min

Nearby

Flash Flood Warnings in Alabama, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.